MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE

SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number REPLY DR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Reportedly, the pacemaker was explanted at an unknown date due to an infection.The device will be returned for analysis.
 
Additional Manufacturer Narrative
Please refer to the attached analysis report.
 
Event or Problem Description
Reportedly, the pacemaker was explanted at an unknown date due to an infection.
 
Event or Problem Description
Reportedly, the pacemaker was explanted at an unknown date due to an infection.

Brand Name
REPLY
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key7384483
Report Number1000165971-2018-00309
Device Sequence Number1121693
Product Code NVZ
UDI-Device Identifier08031527011523
UDI-Public(01)08031527011523(11)141030(17)160530
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2016
Device Model NumberREPLY DR
Device Catalogue NumberREPLY DR
Device Lot NumberS0046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/07/2018
Event Location Hospital
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer04/10/2018
02/01/2019
Initial Report FDA Received Date03/30/2018
Supplement Report FDA Received Date05/04/2018
02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;